Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 308413, 7 pages
Research Article

Quasilinearization for the Boundary Value Problem of Second-Order Singular Differential System

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 23 August 2013; Accepted 25 November 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Peiguang Wang and Tiantian Kong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham and A. S. Vatsala, Generalized Quasilinearization for Nonlinear Problems, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998. View at MathSciNet
  2. A. R. Abd-Ellateef Kamar, G. M. Attia, K. Vajravelu, and M. Mosaad, “Generalized quasilinearization for singular system of differential equations,” Applied Mathematics and Computation, vol. 114, no. 1, pp. 69–74, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Wang and Y. Q. Liu, “Monotone iterative for boundary value problem of second order singular dierential system,” Journal of Systems Science and Systems Engineering, vol. 4, no. 4, pp. 266–272, 1995. View at Google Scholar
  4. S. L. Campbell, Singular Systems of Differential Equations, Pitman Advanced Publishing Program, London, UK, 1980. View at MathSciNet
  5. A. S. Vatsala, “Monotone iterative technique for singular systems of differential equations,” in Nonlinear Analysis and Applications, vol. 109 of Lecture Notes in Pure and Applied Mathematics, pp. 579–582, Dekker, New York, NY, USA, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet